The number of items in your shopping list has exceeded the maximum limit. Please remove some items, or create a new shopping list.
Oops. This product is only available in a minimum quantity of or more units
Roll over image to zoom in

H-E-B Nighttime Sleep-Aid Diphenhydramine HCl 25 mg Softgels

Product Description

Other Information: Store at 68-77 F (20-25 C). Avoid excessive heat above 104 F (40 C) and high humidity. Protect from light. Misc: Diphenhydramine HCl 25 mg. Compare to the active ingredient in ZzzQuil (This product is not manufactured or distributed by The Procter & Gamble Company. Vicks, Liquicaps, and ZZZQuil are registered trademarks of The Procter & Gamble Company). Non habit-forming. Not for treating cold or flu. See warnings. Softgels (Liquid-filled capsules). Made with pride and care for H-E-B. Product of Canada. Uses: For the relief of occasional sleeplessness. Reduces time to fall asleep if you have difficulty falling asleep.

Specification
Name Value
Height 3.20
Width 1.50
Depth 4.50
Weight 0.07
Actual product packaging and materials may contain more or different information than that shown on our website. You should not rely solely on the information presented here. Always read labels, warnings and directions before using or consuming a product. View full Product Information Disclaimer
Quantity
Guarantee

Reviews

Tell us what you think!
Tell us what you think!
Be the first to write a review!
Wondering what to say?
  • Include usage tips, key benefits, and helpful suggestions.
  • Did you have a good or bad experience?
  • Would you recommend this to friends or family?
  • Be respectful to others.
{{review.commentTitle}} {{review.timestampFormatted}}
{{review.commentText}}
by {{review.sender.screenName}} {{review.sender.screenName ? review.sender.screenName : 'Anonymous'}}
Was this review helpful to you? Yes {{review.posVotes}} No {{review.negVotes}} Flag
{{reply.commentTitle}}
Customer Relations
{{reply.timestampFormatted}}
{{reply.commentText}}